Ascard Plus (Acetylsalicylic Acid (aspirin BP) +Clopidogrel Bisulfate USP) Tablet is a helpful and effective medicine for artery hardening and prevention of heart attacks.
Heart attacks can come as a result of artery hardening. This medicine is a proven treatment for ischemic stroke and atrial fibrillation, which the hardening of the blood vessels may cause.
Each pack of Ascard Plus contains 10’s tablets of 81/75mg.
Each film coated tablet contains:
Acetylsalicylic Acid (aspirin BP) 81mg
As enteric coated tablet.
Clopidogrel (as Clopidogrel Bisulfate USP) 75mg
Product complies with ATCO Specifications.
Use as directed by the physician.
Indications: Please see the enclosed pack insert.
The drug should not be used during the last 3 months of pregnancy unless specially directed by the doctor as it may cause problems in the fetus or complications during pregnancy.
How it works:
Ascard Plus Tablet is used for the treatment of hardening of blood vessels. It contains Acetylsalicylic Acid and Clopidogrel as the active ingredients.
Acetylsalicylic Acid, an organic compound, works by inhibiting prostaglandin production; this leads to platelet aggregation.
Clopidogrel, a platelet inhibitor medicine, works by inhibiting certain platelet receptors, making the platelets not stick to each other.
- Store below 30oC.
- Protect from light, heat and moisture.
- Keep all medicine out of reach of children.
- To be sold on the prescription of a registered medical practitioner.
This medicine may cause some side effects, but they are extremely rare. Side effects can include:
- Easy bruising
Some severe side effects:
- Diarrhoea or constipation
- Headaches or dizziness
- Stomach cramps
- Irritation of the intestines or stomach
Manufactured by: ATCO Laboratories (Pvt) Ltd: https://www.atcolab.com
Buy online from: https://dawaai.pk
By: Muzammil Rajpoot